MathSciNet Relay Station
MathSciNet bibliographic data
MR1859759 60F15 (60E15 60F17)
Zhang, Li-Xin The weak convergence for functions of negatively associated random variables. J. Multivariate Anal. 78 (2001), no. 2, 272–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement